# SDR FDEA201209193354

- Difficulty date: September 19, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 668
- Aircraft time: 58,040 hours, 18,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53610797231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LONGITUDINAL SUPPORT BEAM CORRODED BETWEEN FR 11-13.  COMPLIED WITH EA 6-5310-149069
